# SDR 9710311147

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147US
- Make and model: Doug DC-10-40
- Aircraft serial: 46756
- Engine: Pwa JT9D20J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: LD
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

ON LANDING WITH ALL ENGINES IN REVERSE THRUST, NR 1 ENGINE OVERTEMPED REACHING MAX EGT 980 CELSIUS.  THE NR 1 ENGINE WAS SHUTDOWN WITH REVERSER UNLOCK LIGHT STILL ILLUMINATED.  MAINTENANCE INSPECTED INLET AND EXHAUST, RAN ENGINE AT IDLE, AND CYCLED REVERSER SEVERAL TIMES, ALL CHECKED OK.  ALSO, CHECKED RABS SYSTEM PER MM 75-30-00, CHECKED GOOD.  ENGINE TEMPERATURE WITHIN LIMITS PER MM 72-00-00, PG 227.
